MAUDE Adverse Event Report: NOAH MEDICAL CORP. GALAXY SYSTEM

NOAH MEDICAL CORP. GALAXY SYSTEM
Catalog Number CRB-1560
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 05/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During a bronchoscopy procedure assisted by the noah galaxy system, the patient experienced a pneumothorax.A chest tube was inserted as an intervention.A device malfunction related to difficulty locating the lesion was reported during the procedure.However, this malfunction did not cause or contribute to the event.An initial investigation by an engineer determined that the lesion was not visible on the ct scan itself, which explains why it was difficult to visualize using tomo.Additionally, the physician does not attribute the pneumothorax to the use of the galaxy device.Upon review of the procedural log and video by a clinical engineer, it was observed that the biopsy tool was advanced too far, which may have contributed to the occurrence of the injury.This case is being reported to document the occurrence of pneumothorax during the procedure.
 
Event or Problem Description
During a galaxy-assisted bronchoscopy, the patient experienced a pneumothorax.In response, a chest tube was placed, and the patient was discharged the same day following its removal.The physician reported difficulty locating the lesion during the procedure, initially suspected to be a device malfunction.However, preliminary investigation by the engineer revealed that the lesion was not visible on the ct scan itself, which accounts for its absence on tomo.However, this issue did not cause or contribute to the pneumothorax.The physician does not attribute the injury to the use of the noah medical device.

Brand Name
GALAXY SYSTEM
Common Device Name
GALAXY SYSTEM
Manufacturer (Section D)
NOAH MEDICAL CORP.
2075 zanker road
san jose CA 95035
Manufacturer (Section G)
NOAH MEDICAL CORP.
2075 zanker road
san jose CA 95131
Manufacturer Contact
patricia apps
2075 zanker road
san jose, CA 95131
MDR Report Key22242395
Report Number3021325287-2025-00025
Device Sequence Number8176721
Product Code EOQ
UDI-Device Identifier00850048825048
UDI-Public010085004882504811241021
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K223144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCRB-1560
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Initial Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight78 KG